Main Page
About the Journal
Subscription information

Current Issue
Tables of Contents
Author Index


Author Index: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z _ b c n z

V. I. Chitechyan

  • A. I. Bertinov, D. A. But, V. I. Chitechyan and V. I. Yudas, Calculation of a hydromagnet of finite dimensions, Vol. 5, No. 2, 137-140, 1969; English translation: Magnetohydrodynamics, Vol. 5, No. 2, 93-95, 1969 [PDF] [PDF]

Copyright: Institute of Physics, University of Latvia
Electronic edition ISSN 1574-0579
Printed edition ISSN 0024-998X